# SDR DALA2025030501736

- Difficulty date: March 2, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N3742C
- Make and model: Boeing 737832
- Aircraft serial: 30835
- Aircraft time: 75,408 hours, 30,122 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0836337) DENT ON FRAME ON BS 767 STR 24L AT AFT CARGO COMPARTMENT. PERFORMED PERMANENT REPAIR ON FRAME LOCATED ON BS 767 BTW STR23L TO STR25L ASPER B737-800 SRM 53-60-07-2R-3 REPAIR 3.
